# SDR F3LA2018082100397

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N719FR
- Make and model: Airbus A321-211
- Aircraft serial: 7736
- Aircraft time: 4,480 hours, 1,938 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE FAS REPORTED A STRONG ELECTRICAL BURNING ODOR BETWEEN THE L1, L2, AND R2 DOORS.   NOTABLE MORE ON LEFT SIDE OF THE ACFT.  ODOR WAS STRONG AT FIRST DURING CLIMB THEN STARTED TO DISSAPATE.  THE ODOR LINGERED THROUGHOUT THE 15 MINUTE FLIGHT.  NO ODOR NOTED IN THE FLIGHT DECK OR AFT GALLEY.   PERFORMED ELECTRICAL BURNING ODOR INSPECTION IAW TSM 24-00-00-810-823-A.  INSPECTED ALL CIRCUIT BREAKERS WITH
NONE TRIPPED.   INSPECTED ALL ELECTRICAL EQUIPMENT IN THE AREA OF ROWS 8-15 FOR EVIDENCE OF DAMAGE. NONE FOUND,  THE ACFT WAS OK FOR CONTINUED SERVICE IAW AMM 25-25-11.
PB 401.
